# SDR AALA20140911010

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 87,809 hours, 13,915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT ON SEAT 30H INOPERATIVE.  FOUND WIRES PULLED LOOSE.  RECONNECTED CONNECTOR FOR EMER PATH LIGHT AT SEAT 30H.  OPERATIONS CHECKED NORMAL.
